Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Anabolica's Avatar
    Anabolica is offline Associate Member
    Join Date
    Jun 2004
    Posts
    267

    Unhappy Anyone else get this?

    Hi everyone,
    i recently started a test- e,EQ and D-bol cycle.
    20mg d-bol ed for 2-3 weeks, 1 cc test and Eq every twice a week.

    The night of my first shot i got a killer headache and felt fuzzy,not to mention a sickly feeling of hunger.

    next day I seemed okay but later on got that headache back and felt a kind of mental fogginess. WTF?
    Is this normal for a first cycle? Today i woke up feeling pretty ****ty but otherwise okay. Did 16 mins of cardio and am now feeling light headed again.

    Am i just being a hypochondriac ? No flames needed guys,I'm just concerned that maybe something is wrong though my workouts have already improved

    Thx

  2. #2
    IronAdam's Avatar
    IronAdam is offline Member
    Join Date
    Dec 2003
    Location
    Midwest
    Posts
    861
    Sounds like your not eating enough. Watch yourself the next couple days and see if it keeps happening.

  3. #3
    Anabolica's Avatar
    Anabolica is offline Associate Member
    Join Date
    Jun 2004
    Posts
    267
    okay, thx bro.
    I'll try eating more and see how it goes.
    So headaches and fogginess is normal?. I am probably just paranoid

  4. #4
    IronAdam's Avatar
    IronAdam is offline Member
    Join Date
    Dec 2003
    Location
    Midwest
    Posts
    861
    I would say the headaches are from the Dbol . When I first started Dbol I felt pretty sh*tty for the first few days. And every once in a while in between. An injection of test and eq shouldn't cause a headache.

  5. #5
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    I think some of it is nerves.

    Dbol can cause me headaches...as dbol does increase blood pressure.

    My thoughts are this...it sounds like this is your first cycle. Am I right? I think this is a shining example of too many types of AS for a first cycle. You don't know which AS could be the culprit of the sides. If you went on a test only cycle...you would at least establish a benchmark and you would know how you feel. Then on your second cycle add the EQ on and see how you react. Then add again for a 3rd. See my point. No harm in what you're doing...but IMHO it's best to not to over complicate a cycle until you know how each AS affects you.


  6. #6
    Quake is offline Member
    Join Date
    Jun 2004
    Location
    At the gym
    Posts
    623
    Are you sure they are d-bol? They are not oxy's by any chance? Oxy instructions specifically state that should any naseau or diziness, light headedness, headaches etc, be experienced then discontinue use immediately.
    Last edited by Bouncer272001; 07-02-2004 at 10:15 AM.

  7. #7
    Anabolica's Avatar
    Anabolica is offline Associate Member
    Join Date
    Jun 2004
    Posts
    267
    Yeah, its my first cycle though I've been on sustanon since the age of 12(hormone prob) Recently found out that i saw a shrink when i was a kid because of hypochondria(WTF) I bet thats another reason all these weird things are happening.

    I'm not taking any more D-bol and havnt had a headache but feel **** hungry constantly. Need to bump up my cals as i was cutting naturally before this cycle and havnt increased my daily intake enough.

    Thx again everyone. I just need to learn how to deel with my nerves and stop thinking the worst of things.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •